ive been feeling HORRIBLE lately, literally worse than I normally feel. These past 2 days have been hell. Lots more body aches, lots more fatigue, headaches, can barely get out of bed/go out, and bad crashes from everything... just really sick physically and mentally (no motivation, brain fog, confusion) The only thing I can really attribute this to has been me starting Inosine. I started at 1.5mg. Is it normal for Inosine to cause you to feel much worse, to the point that it’s intolerable? I am stopping the treatment for now because I can’t tolerate feeling like this. I feel much worse than when I started. I can’t handle it anymore. Anyone else had to quit the medicine because of the intolerable side effects? And is what I’m feeling from the Inosine? Is this normal, to not be able to tolerate even a few days of this? I think I remember reading that Inosine can make one actually feel WORSE (as if that was even possible), so I personally can’t tolerate it, even if it offered some hope of treatment.